MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-600LS; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-600LS; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-600LS
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inspection of the scope revealed no damage or foreign matter attachment that could lead to contamination.Since the culture test after re-reprocessing the scope showed negative results, it is possible that there was a deficiency in the facility's reprocessing procedure.However, this could not be identified.No health damages related to this issue have occurred.This mdr was submitted in an abundance of caution.
 
Event or Problem Description
It was reported that the scope was swabbed for standard micro testing on 10/28/2025.Culture returned positive 10/31/2025.Scope was reprocessed using aer on 10/31/2025 and removed from service.The scope was culture tested as part of their monthly testing stance, and it failed.They put it in the aer again and culture tested again, this time it passed.The scope was sent in for evaluation.The area that failed the initial test was the distal tip.The facility staff (registered nurse) confirmed the scope in question was last used on a patient (b)(6) 2025.No malfunction occurred when the scope in question was used on a patient.The scope was culture tested on 9/30/2025 and the results were negative.The scope was swabbed for standard micro testing on 10/28/2025.Culture returned positive 10/31/2025.The scope was re-cultured on 10/31/2025 and 11/3/2025 with negative results.After the scope was manually cleaned through their aer unit and placed in storage, there were no issues found after the cleaning process.Customer has not confirmed the positive culture organism.
 
Additional Manufacturer Narrative
Added the information to the section h 4.Device manufacture date.

Brand Name
FUJIFILM ENDOSCOPE MODEL EC-600LS
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key23891915
Report Number3001722928-2025-00034
Device Sequence Number17281342
Product Code FDF
UDI-Device Identifier04547410330229
UDI-Public(01)04547410330229(11)170301
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-600LS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/25/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown